×

zbMATH — the first resource for mathematics

On sequential convergence. (English) Zbl 0138.17401
Trans. Am. Math. Soc. 112, 483-507 (1964); correction 148, 623-624 (1970).

MSC:
54A25 Cardinality properties (cardinal functions and inequalities, discrete subsets)
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach and C. Kuratowski, Sur une généralisation du problème de la mesure, Fund. Math. 14 (1929), 127-131. · JFM 55.0056.06
[2] Garrett Birkhoff, On the combination of topologies, Fund. Math. 26 (1936), 156-166. · Zbl 0014.28002
[3] N. Bourbaki, Espaces vectoriels topologiques (Les structures fondamentales de l’analyse, Livre V), Hermann, Paris, 1955. · Zbl 0067.08302
[4] William F. Donoghue Jr. and Kennan T. Smith, On the symmetry and bounded closure of locally convex spaces, Trans. Amer. Math. Soc. 73 (1952), 321 – 344. · Zbl 0047.10601
[5] R. M. Dudley, Continuity of homomorphisms, Duke Math. J. 28 (1961), 587 – 594. · Zbl 0103.01702
[6] N. Dunford and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958. · Zbl 0084.10402
[7] M. Fréchet, Sur la notion de voisinage dans les ensembles abstraits, Bull. Sci. Math. 42 (1918), 138-156. · JFM 46.0287.02
[8] Alexandre Grothendieck, Sur les espaces (\?) et (\?\?), Summa Brasil. Math. 3 (1954), 57 – 123 (French). · Zbl 0058.09803
[9] Lars Hörmander, On the range of convolution operators, Ann. of Math. (2) 76 (1962), 148 – 170. · Zbl 0109.08501
[10] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[11] J. Kisyński, Convergence du type \cal\?, Colloq. Math. 7 (1959/1960), 205 – 211 (French). · Zbl 0093.36301
[12] L. Schwartz, Théorie des distributions, 2nd ed., Hermann, Paris, 1957 (Tome I), 1959 (Tome II). · Zbl 0089.09601
[13] L. Schwartz, Théorie des distributions à valeurs vectorielles. I, II, Ann. Inst. Fourier (Grenoble) 7 (1957), 1-142; 8 (1958), 1-210. · Zbl 0089.09601
[14] Alfred Tarski, Ideale in vollständigen Mengenkörpern. II, Fund. Math. 33 (1945), 51 – 65 (German). · Zbl 0060.13306
[15] P. Urysohn, Sur les classes L de M. Fréchet, Enseignement Math. 25 (1926), 77-83. · JFM 52.0582.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.